# SDR C1HA200185003

- Difficulty date: April 3, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LAV SMOKE DETECTOR INOP.  REMOVED AND REPLACED SMOKE DETECTOR, CHECKS GOOD.
